Research Repository

Browse by Author: Roumeliotis, John

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 27.

Article

Dragomir, Sever S, Buse, Constantin, Cerone, Pietro and Roumeliotis, John (2006) A refinement of Gruss type inequality for the Bochner Integral of vector-valued functions in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 43 (5). pp. 911-929. ISSN 0304-9914

Dragomir, Sever S, Hanna, George T and Roumeliotis, John (2005) A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for Fourier transform. Bulletin of the Korean Mathematical Society, 42 (4). pp. 725-738. ISSN 1015-8634

Hanna, George T, Dragomir, Sever S and Roumeliotis, John (2004) Error Estimates on Approximating the Finite Fourier Transform of Complex-Valued Functions via a Pre-Grüss Inequality. Research report collection, 7 (2).

Dragomir, Sever S, Hanna, George T and Roumeliotis, John (2004) A Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality for Complex-Valued Functions and Applications for Fourier Transform. Research report collection, 7 (2).

Buşe, Constantin, Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (2004) A Refinement of Grüss Type Inequality for the Bochner Integral of Vector-Valued Functions in Hilbert Spaces and Applications. Research report collection, 7 (3).

Roumeliotis, John (2003) Numerical Integration - A Maple Perspective. RGMIA research report collection, 6 (3).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Roumeliotis, John (2003) A Reverse of Bessel’s Inequality in 2-Inner Product Spaces and Some Grüss Type Related Results with Applications. RGMIA research report collection, 6 (Supp).

Roumeliotis, John (2002) Improved Weighted Ostrowski-Grüss Type Inequalities. RGMIA research report collection, 5 (1).

Hanna, George T, Dragomir, Sever S and Roumeliotis, John (2002) An Approximation for the Finite-Fourier Transform of Two Independent Variables. RGMIA research report collection, 6 (1).

Buse, Constantin, Dragomir, Sever S, Roumeliotis, John and Sofo, Anthony (2001) Generalised Trapezoid Type Inequalities for Vector-Valued Functions and Applications. RGMIA research report collection, 4 (3).

Cerone, Pietro and Roumeliotis, John (2001) Generalised Weighted Trapezoidal Rules and Relationship to Ostrowski Results. RGMIA research report collection, 4 (3).

Hanna, George T and Roumeliotis, John (2001) Weighted Integral Inequalities in Two Dimensions. RGMIA research report collection, 4 (3).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (2000) Grüss Inequality in Terms of △ - Seminorms and Applications. RGMIA research report collection, 3 (3).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (2000) Some Inequalities for the Expectation and Variance of a Random Variable whose PDF is n-Time Differentiable. RGMIA research report collection, 3 (1).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1999) Some Inequalities for the Dispersion of a Random Variable whose PDF is Defined on a Finite Interval. RGMIA research report collection, 2 (7).

Dragomir, Sever S, Cerone, Pietro, Barnett, Neil S and Roumeliotis, John (1999) An Inequality of the Ostrowski Type For Double Integrals and Applications for Cubature Formulae. RGMIA research report collection, 2 (6).

Dragomir, Sever S, Cerone, Pietro, Roumeliotis, John and Wang, Song (1999) A Weighted Version of Ostrowski Inequality for Mappings of Holder Type and Applications in Numerical Analysis. RGMIA research report collection, 2 (1).

Dragomir, Sever S, Cerone, Pietro and Roumeliotis, John (1999) A New Generalization of Ostrowski's Integral Inequality for Mappings Whose Derivatives are Bounded and Applications in Numerical Integration and for Special Means. RGMIA research report collection, 2 (1).

Hanna, George T, Cerone, Pietro and Roumeliotis, John (1999) An Ostrowski Type Inequality in Two Dimensions Using the Three Point Rule. RGMIA research report collection, 2 (5).

Cerone, Pietro, Roumeliotis, John and Hanna, George T (1999) On Weighted Three Point Quadrature Rules. RGMIA research report collection, 2 (5).

Cerone, Pietro, Dragomir, Sever S, Roumeliotis, John and Sunde, Jadranka (1999) A New Generalization of the Trapezoid Formula for n-Time Differentiable Mappings and Applications. RGMIA research report collection, 2 (5).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1998) An Inequality of Ostrowski Type for Mappings Whose Second Derivatives Belong to L₁ (A,B) and Applications. RGMIA research report collection, 1 (2).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1998) An Inequality of Ostrowski-Grüss Type for Twice Differentiable Mappings and Applications in Numerical Integration. RGMIA research report collection, 1 (2).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1998) An Ostrowski Type Inequality for Mappings whose Second Derivatives Belong to Lp (A,B) and Applications. RGMIA research report collection, 1 (1).

Roumeliotis, John, Cerone, Pietro and Dragomir, Sever S (1998) An Ostrowski Type Inequality for Weighted Mappings with Bounded Second Derivatives. RGMIA research report collection, 1 (1).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1998) An Inequality of Ostrowski Type For Mappings Whose Second Derivatives are Bounded and Applications. RGMIA research report collection, 1 (1).

Cerone, Pietro, Dragomir, Sever S and Roumeliotis, John (1998) Some Ostrowski Type Inequalities for N-Time Differentiable Mappings and Applications. RGMIA research report collection, 1 (1).